MAUDE Adverse Event Report: UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular

UNOMEDICAL A/S Inset Guard; Set, Administration, Intravascular
Model Number MMT-432A
Medical Device Problem Codes Loss of or Failure to Bond (1068); Premature Separation (4045)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient faced infusion sets falling off due to heat event on (b)(6) 2026.
 
Additional Manufacturer Narrative
Imdrf investigation findings code c20 (no findings available) has been selected, as code c24 is not available in the database to capture (malfunction observed without conclusive finding).Imdrf cause conclusions code d16 (conclusion not yet available) has been selected, as code d1501 is not available in database to capture (cause linked to device but unable to trace more specifically).Initial 1 of 2.E1: (b)(6).Imdrf cause investigation code: code c24 is not available in database to capture malfunction observed without conclusive finding.Imdrf cause conclusions code: code d1501 is not available in database to capture cause linked to device but unable to trace more specifically.Additional information - this medical device report (mdr)is being submitted to include the below: h6: investigation results under type of investigation, investigation findings, investigation conclusions.H11: investigation summary.Complaint investigation results: investigation of complaint record database (b)(4) was performed based on the event description, lot number, and the assigned malfunction code adhesive patch completely detaches during use- detachment / significant wetness.Upon review of the electronic quality management system (eqms) and related records, a capa related to adhesive issues was identified.Corrective and preventive action (capa)s-2010953 was opened for adhesive related complaints.An analysis of adhesive complaints from january 2024 until october 2025 was performed as part of the investigation.Root cause of problem: conclusion of the investigation showed the ewis instructions for use (ifu) does not provide adequate information relating to preparation of the skin when in hot and humid environments and the design verification data is lacking peel-test data along with validated test methods to quantify adhesion performance.Corrective action as a result of the investigation: corrective actions taken to update the ewis ifu and complete test method validation and verification testing.Is complaint confirmed.Based on the information provided in the complaint and capa-2010953 investigation conclusion, the complaint will be closed as complaint confirmed by accurate description of malfunction and/or harm.Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 8021545 manufacturing site: 8021545.

Brand Name
Inset Guard
Common Device Name
Set, Administration, Intravascular
Manufacturer (Section D)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA  4320
Manufacturer (Section G)
UNOMEDICAL A/S
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
Manufacturer Contact
armando cuello
aaholmvej 1 - 3
osted
lejre 4320
DA   4320
+1(603)247-0255
MDR Report Key50942048
Report Number8021545-2026-0062051
Device Sequence Number9589165
Product Code FPA
UDI-Device Identifier05705244022713
UDI-Public05705244022713
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K210544
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMMT-432A
Device Lot Number6015076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown